VOL. 22 · NO. 3 | December, 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rev. Mat. Iberoamericana 22 (3), (December, 2006)
No abstract available
Articles
Laurent Saloff-Coste, Wolfgang Woess
Rev. Mat. Iberoamericana 22 (3), 747-799, (December, 2006)
KEYWORDS: $G$-space, proper action, isometries, invariant transition operator, factor space, amenability, unimodularity, Riemannian manifold, Laplacian, Euclidean simplicial complex, geodesic metric space, 22F50, ‎43A07‎, 47A30, 58C40, 58J05
Stefano Pigola, Marco Rigoli, Alberto G. Setti
Rev. Mat. Iberoamericana 22 (3), 801-831, (December, 2006)
KEYWORDS: non-linear potential theory, $p$-Laplacian type operators, Riemannian manifolds, 31C12, 53C21, 58J05
Henryk Gzyl, Lázaro Recht
Rev. Mat. Iberoamericana 22 (3), 833-849, (December, 2006)
KEYWORDS: $C^*$-algebra, reductive homogeneous space, lifting of geodesics, exponential families, maximum entropy method, 46L05, 53C05, 53C56, 60B99, 60E05, 53C30, 32M99, 62A25, 94A17
Jeffery D. McNeal, Željko Čučković
Rev. Mat. Iberoamericana 22 (3), 851-866, (December, 2006)
KEYWORDS: Bergman kernel, Toeplitz operators, strongly pseudoconvex domains, ‎32A36‎, 47B35, 32T15
Kyesook Nam, Dechao Zheng, Changyong Zhong
Rev. Mat. Iberoamericana 22 (3), 867-892, (December, 2006)
KEYWORDS: $m$-Berezin transforms, Toeplitz operators, 47B35, 47B38
Patrice Assouad, Thierry Quentin de Gromard
Rev. Mat. Iberoamericana 22 (3), 893-953, (December, 2006)
KEYWORDS: covering properties, derivation theorems, dimensions of metric spaces, ‎28A15
Monireh Sedghi
Rev. Mat. Iberoamericana 22 (3), 955-962, (December, 2006)
KEYWORDS: monomial ideals, integral closures, monomial closures, 13B20, 13B21
Camil Muscalu, Jill Pipher, Terence Tao, Christoph Thiele
Rev. Mat. Iberoamericana 22 (3), 963-976, (December, 2006)
KEYWORDS: polydisc, paraproduct, 42B15
Daniel M. Oberlin
Rev. Mat. Iberoamericana 22 (3), 977-992, (December, 2006)
KEYWORDS: Radon transform, Hausdorff dimension, Besicovitch set, 28A75
Franck Barthe, Patrick Cattiaux, Cyril Roberto
Rev. Mat. Iberoamericana 22 (3), 993-1067, (December, 2006)
KEYWORDS: Isoperimetry, Orlicz spaces, hypercontractivity, Boltzmann measure, Girsanov transform, $F$-Sobolev inequalities, 26D10, 47D07, 60E15, 60G10
Xiaochun Li
Rev. Mat. Iberoamericana 22 (3), 1069-1126, (December, 2006)
KEYWORDS: time-frequency analysis, bilinear Hilbert transform, Uniform bounds, 42B20, 42B25, 46B70, 47B38
Back to Top